Alert archive / Louisiana / Tornado Warnings in 2017

Tornado Warning 105, NWS New Orleans, LA

August 29, 2017Ascension Parish, Assumption Parish, Saint James Parish, Louisiana

NWS New Orleans, LA issued this tornado warning at Aug 29, 2017, 2:00 PM CDT for Ascension Parish, Assumption Parish, Saint James Parish, Louisiana. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 29, 2017, 2:00 PM CDT (19:00 UTC)
Expired
Aug 29, 2017, 2:45 PM CDT
In force
45 min
Issued by
NWS New Orleans, LA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Ascension Parish, LA, Assumption Parish, LA, Saint James Parish, LA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 7.0 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2017-08-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 870 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2017-08-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 173 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
870 J/kg
Mixed-layer CIN
-60 J/kg
Mixed-layer LCL
565 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
173 m²/s²
0-3 km storm-relative helicity
155 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.4

Open this sounding in Storm Lab

The text

As transmitted.

942 
WFUS54 KLIX 291900
TORLIX
LAC005-007-093-291945-
/O.NEW.KLIX.TO.W.0105.170829T1900Z-170829T1945Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service New Orleans LA
200 PM CDT TUE AUG 29 2017

The National Weather Service in New Orleans has issued a

* Tornado Warning for...
  South central Ascension Parish in southeastern Louisiana...
  St. James Parish in southeastern Louisiana...
  Northeastern Assumption Parish in southeastern Louisiana...

* Until 245 PM CDT
    
* At 200 PM CDT, a severe thunderstorm capable of producing a tornado
  was located near Convent, or 8 miles east of Napoleonville, moving
  northeast at 10 mph.

  HAZARD...Tornado. 

  SOURCE...Radar indicated rotation. 

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely. 

* This dangerous storm will be near...
  Convent around 225 PM CDT. 
  Gramercy and Lutcher around 245 PM CDT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
New Orleans.

&&

LAT...LON 3020 9091 3005 9066 3003 9069 3002 9068
      2991 9083 2991 9086 2995 9098
TIME...MOT...LOC 1900Z 211DEG 9KT 2998 9089 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

MJH

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this tornado warning went out at Aug 29, 4:34 AM CDT, 9 hours 26 minutes earlier.

Area forecast discussion, Aug 29, 4:34 AM CDT, 9 hours 26 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
434 AM CDT Tue Aug 29 2017

.SHORT TERM...

Tropical Storm Harvey continues to meander off the upper Texas
Coast this morning, and will likely continue to do so through the
day and even into tonight. With this in mind, expect to see
several bands of locally heavy rainfall develop over Southwest
Louisiana and then propagate eastward across the entire forecast
area today and tonight. The rain bands will tend to be strongest
south of the Interstate 10 corridor, and have higher POP in
categorical range and higher 12 hour rainfall totals of 2 to 3
inches in this area for today. Farther to the north and east,
rainfall should be somewhat less intense at between 1 and 2 inches
and there should be more breaks in the coverage through the day.
The atmosphere remains moisture loaded with precipitable water
values still well above climatological norms, so brief periods of
intense rainfall could occur today and tonight. This was very
evident yesterday when KNEW reported an astounding 1.5 inches of
rain in 15 minutes...correlating to a 6 inch per hour rainfall
rate. These same type of rainfall rates could easily occur today,
and have kept the flash flood watch in effect for the entire CWA.
Additionally, increasing onshore flow today and tonight along the
Louisiana coast could produce some higher tides of 1 to 2 feet
above normal. A Coastal Flood Advisory is now effect along the
Louisiana coast west of the Mississippi river due to these
expected higher tide levels. Temperatures will remain cooler than
average through the day due to the rainfall and cloud cover with
highs only rising into the upper 70s and lower 80s. Tonight, low
temperatures will be close to average with little overall diurnal
range due to the extensive cloud cover in place.

Heading into tomorrow, the model guidance is decent agreement on
the Tropical Storm finally pushing north-northeast and making
landfall somewhere near the Texas and Louisiana border. Water
vapor imagery continues to show a deep dry layer of air wrapping
around the parent vortex of the tropical storm, and it looks like
this dry slot should spread into parts of Southeast Louisiana
through the day tomorrow. This should limit the heavy rainfall
potential across our Southeast Louisiana parishes as precipitable
water values fall from 2.2 to 2.3 inches down to around 2 inches
by tomorrow afternoon. However, the dry air looks like it won't
quite make it over to our coastal Mississippi counties, and a band
of heavy rainfall could impact these counties through the day on
Wednesday and into Wednesday. The forecast calls for a 5 to 8 inch
bullseye of higher rainfall totals along the coast tomorrow into
tomorrow night. Given the drier airmass moving across Louisiana
and Southwest Mississippi, rain chances are slightly lower at 70
to 80 percent. However, the Mississippi coast will see categorical
rain chances of 80 to 100 percent tomorrow. Temperatures will
remain cooler than average with highs only climbing into the lower
to middle 80s tomorrow afternoon.

As the tropical system continues to push inland towards northern
Louisiana and Arkansas on Thursday, the dry slot should continue
to greatly decrease the potential for heavy rainfall across the
forecast area. Model guidance suggests that the heavy rain band
impacting the Mississippi coast will shift further to the east
toward Lower Alabama and then the Florida Panhandle Thursday into
Thursday night. Rainfall totals will be significantly lower on
Thursday at a third of an inch or less, and the flash flood threat
should come to end by this point. POP values will still remain
somewhat higher than climatology given the strong forcing aloft
still in place across the area. However, with precipitable water
values falling to around 1.8 inches by Thursday afternoon, it will
be struggle to get much more than scattered showers and
thunderstorms developing in the afternoon. Have placed a POP of
around 60 percent in the forecast, but this may too generous given
the dry airmass expected to be in place. Temperatures should
remain cooler than average even with the lower rainfall values
expected, but should be slightly warmer than the previous days in
the middle to upper 80s.

.LONG TERM...

Increasing negative vorticity advection and subsidence associated
with a ridge axis expanding eastward from Texas will result in
a return to more typical late Summer weather beginning on Friday
and lasting through Sunday. Daytime temperatures should recover
back into the upper 80s for the weekend, and a more typical 30 to
40 percent chance of afternoon showers and thunderstorms will
exist each day. The convection will be very diurnal, and expect to
see thunderstorm chances fall to less than 20 percent during the
overnight hours over inland areas. Only areas along the immediate
coast and in the offshore waters should see a higher chance of
rain at night through the weekend.

Labor Day may turn more unsettled as an inverted through of low
pressure moves in from the south and east around the western
periphery of the Bermuda High. All of the model guidance is in
decent agreement that this trough axis will slide into the
forecast area Sunday night and stall along the Gulf Coast on
Monday. A surge of deep tropical moisture and higher precipitable
water values will accompany this trough axis along with an
increase in omega values and overall upper level forcing. Given
this, expect to see rain chances increase for next Monday, and
have high end chance and low end likely POP in the forecast at
this time.

&&

.AVIATION...

In general, widespread MVFR to occasional IFR category conditions
are expected through most of the TAf forecast period due to
ceilings and visibilities restricted at times by convection.

&&

.MARINE...

A strong pressure gradient on the eastern side of Tropical Storm
Harvey will bring strong southerly winds of 20 to 30 knots to much
of the coastal waters today through Thursday. Only the tidal lakes
should remain below small craft advisory conditions, but even
there choppy conditions can be expected as winds of 15 to 20 knots
develop and waves build up to 3 to 4 feet. In the open Gulf
waters, the combination of wind waves and swell coming off of
Tropical Storm Harvey will produce seas of 6 to 9 feet in the
eastern waters and 9 to 12 feet in the western water beginning
tonight and persisting through tomorrow. The swell will begin to
ease on Wednesday as Harvey moves inland, but wind waves will
continue to keep seas elevated into Wednesday night. As the
tropical system weakens further inland, the pressure gradient will
also relax. Winds should diminish below small craft advisory
levels by Thursday night and further weaken to 10 to 15 knots for
the upcoming holiday weekend. Seas will also fall from 5 to 8 feet
on Thursday back to 2 to 4 feet for the upcoming weekend due to
the lighter wind field expected in the Gulf.

&&

.DECISION SUPPORT...

DSS Code...Blue.
Deployed...None.
Activation...None.
Activities...Monitoring Harvey and associated rainfall.
             Flash Flood Watch through Thursday.
 			 Coastal Flood Advisory for areas west of the river through
 			 Thursday.

DECISION SUPPORT SERVICES (DSS) CODE LEGEND
GREEN  = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE   = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
         VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED
         WATCH/WARNING/ADVISORY ISSUANCES; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK SEVERE; NEARBY
         TROPICAL EVENTS; HAZMAT OR OTHER LARGE EPISODES
RED    = FULL ENGAGEMENT FOR MODERATE TONIGHT RISK SVR
         AND/OR DIRECT TROPICAL THREATS; EVENTS OF NATIONAL
         SIGNIFICANCE

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  77  72  81  73 /  70  80  80  50
BTR  81  74  83  74 /  80  80  80  50
ASD  82  77  83  77 /  70  80  80  60
MSY  84  78  85  77 /  80  80  70  50
GPT  81  77  83  78 /  70  90  90  70
PQL  83  76  84  77 /  70  80  90  70

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...Flash Flood Watch through Thursday evening for LAZ034>037-039-
     040-046>050-056>072.

     Coastal Flood Advisory until 7 PM CDT Thursday for LAZ066>069.

     Small Craft Advisory from 7 PM this evening to 7 PM CDT Thursday
     for LAZ069.

GM...Small Craft Advisory until 7 PM CDT Thursday for GMZ550-552-570-
     572.

     Small Craft Advisory from 7 PM this evening to 7 PM CDT Thursday
     for GMZ532-536-538-555-557-575-577.

MS...Flash Flood Watch through Thursday evening for MSZ068>071-077-
     080>082.

GM...Small Craft Advisory until 7 PM CDT Thursday for GMZ552-570-572.

     Small Craft Advisory from 7 PM this evening to 7 PM CDT Thursday
     for GMZ536-538-555-557-575-577.

&&

32
Hazardous weather outlook, Aug 29, 5:11 AM CDT, 8 hours 49 minutes before
Hazardous Weather Outlook
National Weather Service New Orleans LA
511 AM CDT Tue Aug 29 2017

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-292215-
Lake Pontchartrain and Lake Maurepas-Mississippi Sound-
Lake Borgne-Chandeleur Sound-Breton Sound-
Coastal Waters from Port Fourchon LA to Lower Atchafalaya River
LA out 20 nm-
Coastal waters from the Southwest Pass of the Mississippi River
to Port Fourchon Louisiana out 20 NM-
Coastal Waters from Boothville LA to Southwest Pass of the
Mississippi River out 20 nm-
Coastal waters from Pascagoula Mississippi to Stake Island out
20 NM-
Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya
River LA from 20 to 60 NM-
Coastal waters from Southwest Pass of the Mississippi River to
Port Fourchon Louisiana from 20 to 60 NM-
Coastal Waters from Stake Island LA to Southwest Pass of the
Mississippi River from 20 to 60 nm-
Coastal waters from Pascagoula Mississippi to Stake Island
Louisiana out 20 to 60 NM-Pointe Coupee-West Feliciana-
East Feliciana-St. Helena-Washington-St. Tammany-Iberville-
West Baton Rouge-East Baton Rouge-Ascension-Livingston-Assumption-
St. James-St. John The Baptist-Upper Lafourche-St. Charles-
Upper Jefferson-Orleans-Upper Plaquemines-Upper St. Bernard-
Upper Terrebonne-Lower Terrebonne-Lower Lafourche-Lower Jefferson-
Lower Plaquemines-Lower St. Bernard-Northern Tangipahoa-
Southern Tangipahoa-Wilkinson-Amite-Pike-Walthall-Pearl River-
Hancock-Harrison-Jackson-
511 AM CDT Tue Aug 29 2017

This Hazardous Weather Outlook is for portions of Southeast
Louisiana...South Mississippi and the adjacent coastal waters.

.DAY ONE...Today and Tonight

A Flash Flood Watch is in effect for all of Southeast Louisiana
and South Mississippi parishes and counties. Heavy rain bands
associated with Tropical Storm Harvey could produce locally heavy
rainfall resulting in street flooding of low lying and poor
drainage areas today and tonight.

A Coastal Flood Advisory is in effect for coastal Louisiana west
of the Mississippi River. Strong onshore winds of 25 to 30 mph
could increase tides 1 to 2 feet above normal resulting in minor
flooding of low lying roads outside of levee protected areas.

A Small Craft Advisory is in effect for all of the coastal waters
excluding the tidal lakes. Strong onshore winds of 20 to 30 knots
and seas of 5 to 8 feet east of the river and 9 to 12 feet west of
the river are expected to develop today and tonight.

A Marginal to Slight Risk of severe thunderstorms exists across
the area today and tonight. The primary risk from any severe
thunderstorms that form will be tornadoes and strong gusty winds.
The highest threat of tornadoes will be along and south of the
Interstate 10 corridor.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

The Flash Flood watch will remain in effect through Thursday
evening as outer rain bands associated with Tropical Storm Harvey
continue to bring a threat of heavy rainfall to the area.
Additional rainfall of between 4 and 8 inches will be possible
from today through Thursday evening. This heavy rainfall could
produce street flooding of low lying and poor drainage areas
through Thursday evening.

A Coastal Flood Advisory will remain in effect through Thursday
evening for coastal Louisiana west of the Mississippi River as
strong onshore winds of 20 to 30 mph persist. Tide levels 1 to 2
feet above normal could result in minor flooding of low lying
roads outside of the levee protected areas.

A Small Craft Advisory will remain in effect through Thursday
evening as strong southerly winds of 20 to 30 knots and seas of 5
to 8 feet east of the river and 9 to 12 feet west of the river
persist. Conditions should gradually improve through the day on
Thursday as Tropical Storm Harvey moves inland and weakens.

A Marginal Risk of severe thunderstorms is expected both Wednesday
and Thursday over much of the forecast area as Tropical Storm
Harvey moves onshore and then toward Arkansas and northern
Louisiana. A few outer rain bands associated with the system could
have isolated severe thunderstorms that produce tornadoes and
strong gusty winds.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated today but may be needed for
flood monitoring today through Thursday.

32

In the hours before

Local storm report, Aug 29, 11:12 AM CDT, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1112 AM CDT TUE AUG 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     FLASH FLOOD      BOUTTE                  29.90N 90.40W
08/29/2017                   ST. CHARLES        LA   EMERGENCY MNGR

            AT LEAST 10 RESIDENCES WITH WATER IN AND NUMEROUS ROADS
            ACROSS THE ENTIRE PARISH HAVE WATER OVER THEM AND ARE
            UNPASSABLE.

&&

CBANNAN
Special weather statement, Aug 29, 11:22 AM CDT, 2 hours 38 minutes before
Special Weather Statement
National Weather Service New Orleans LA
1122 AM CDT TUE AUG 29 2017

LAZ049-056>060-065>067-291715-
Lower Terrebonne-St. Charles-Ascension-Upper Terrebonne-Lower
Lafourche-Assumption-St. John The Baptist-St. James-Upper Lafourche-
1122 AM CDT TUE AUG 29 2017

...A LINE OF THUNDERSTORMS WILL AFFECT SOUTHWESTERN ST. JOHN THE
BAPTIST...SOUTHEASTERN ASCENSION...ST. JAMES...SOUTHWESTERN ST.
CHARLES...NORTHEASTERN TERREBONNE...NORTHERN LAFOURCHE AND ASSUMPTION
PARISHES...

At 1121 AM CDT, radar indicated thunderstorms located along a line
extending from near Bayou Geneve to 6 miles south of Houma. Movement
was northeast at 30 mph.

Winds in excess of 30 mph are possible with these storms.

Locations impacted include...
Houma, Thibodaux, Napoleonville, Larose, Cut Off, Gramercy, Lutcher,
Lockport, Mathews, Schriever, Garyville, Supreme, Raceland, Chackbay,
Montegut, Bayou Cane, Paradis, Gray, Des Allemands and South
Vacherie.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in New Orleans.

LAT...LON 2978 9110 2981 9109 2982 9111 2984 9113
      2984 9115 2991 9122 3021 9074 2961 9018
      2939 9074
TIME...MOT...LOC 1621Z 246DEG 25KT 2989 9110 2949 9072

MJH
Local storm report, Aug 29, 11:26 AM CDT, 2 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1126 AM CDT TUE AUG 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     FLASH FLOOD      CONVENT                 30.02N 90.83W
08/29/2017                   ST. JAMES          LA   EMERGENCY MNGR

            A FEW HOMES WITH WATER INSIDE AND MULTIPLE ROADS FLOODED
            OVER ST JAMES PARISH.

&&

CBANNAN
Local storm report, Aug 29, 11:32 AM CDT, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1132 AM CDT TUE AUG 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     FLASH FLOOD      LOCKPORT                29.64N 90.54W
08/29/2017                   LAFOURCHE          LA   EMERGENCY MNGR

            A FEW HOMES WITH WATER INSIDE. MULTIPLE ROADS WITH WATER
            COVERING THEM, ESPECIALLY IN NORTHERN AND CENTRAL
            LAFOURCHE.

&&

CBANNAN
Special weather statement, Aug 29, 12:00 PM CDT, 2 hours before
Special Weather Statement
National Weather Service New Orleans LA
1200 PM CDT TUE AUG 29 2017

LAZ059>061-067-291745-
St. Charles-Lower Lafourche-Upper Lafourche-Upper Jefferson-
1200 PM CDT TUE AUG 29 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN ST. CHARLES...
NORTHEASTERN LAFOURCHE AND WEST CENTRAL JEFFERSON PARISHES...

At 1200 PM CDT, a strong thunderstorm was located over Cut Off,
moving north at 45 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Larose, Cut Off, Galliano, Jean Lafitte, Des Allemands, Bayou Gauche,
Barataria, Paradis and Lafitte.

LAT...LON 2943 9028 2947 9048 2987 9047 2979 9008
TIME...MOT...LOC 1700Z 191DEG 38KT 2953 9036

CAB
Local storm report, Aug 29, 12:46 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1246 PM CDT TUE AUG 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 AM     TSTM WND GST     45 SSE GRAMERCY         28.64N 89.79W
08/29/2017  M43.00 MPH       GMZ572             XX   AWOS

            37 KNOT GUST REPORTED AT KMDJ.

&&

CBANNAN

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 28, 7:18 PM CDTSpecial Marine WarningLIX57 min
Aug 28, 8:16 PM CDTSpecial Marine WarningLIX59 min
Aug 28, 9:14 PM CDTSpecial Marine WarningLIX61 min
Aug 28, 10:31 PM CDTSpecial Marine WarningLIX59 min
Aug 28, 10:54 PM CDTSpecial Marine WarningLIX66 min
Aug 29, 12:40 AM CDTSpecial Marine WarningLIX50 min
Aug 29, 1:30 AM CDTSpecial Marine WarningLIX45 min
Aug 29, 2:16 AM CDTSpecial Marine WarningLIX44 min
Aug 29, 2:20 AM CDTSpecial Marine WarningLIX40 min
Aug 29, 3:08 AM CDTSpecial Marine WarningLIX52 min
Aug 29, 3:39 AM CDTCoastal Flood AdvisoryLIXSaint Bernard, Saint John the Baptist59 hr
Aug 29, 3:45 AM CDTSpecial Marine WarningLIX2 hr
Aug 29, 4:04 AM CDTSpecial Marine WarningLIX56 min
Aug 29, 4:36 AM CDTSpecial Weather StatementLIXLafourche24 min
Aug 29, 4:59 AM CDTSpecial Marine WarningLIX46 min
Aug 29, 5:24 AM CDTSpecial Weather StatementLIXJefferson36 min
Aug 29, 5:28 AM CDTTornado WarningLIXLafourche32 min
Aug 29, 6:00 AM CDTTornado WarningLIXLafourche30 min
Aug 29, 6:08 AM CDTSpecial Marine WarningLIX2 hr
Aug 29, 7:03 AM CDTSpecial Weather StatementLIXLafourche, Saint Charles42 min
Aug 29, 8:00 AM CDTAreal Flood AdvisoryLIXAssumption, Lafourche, Saint James, Saint John the Baptist4 hr
Aug 29, 8:08 AM CDTAreal Flood AdvisoryLIXJefferson, Lafourche, Orleans, Plaquemines, Saint Bernard, Saint Charles and 1 more5 hr
Aug 29, 8:13 AM CDTAreal Flood AdvisoryLIXTerrebonne62 min
Aug 29, 8:27 AM CDTFlash Flood WarningLIXJefferson, Lafourche, Saint Charles, Saint John the Baptist2 hr
Aug 29, 8:32 AM CDTFlash Flood WarningLIXJefferson, Orleans, Plaquemines, Saint Bernard118 min
Aug 29, 8:54 AM CDTSpecial Marine WarningLIX2 hr
Aug 29, 9:14 AM CDTAreal Flood AdvisoryLIXAscension, Livingston5 hr
Aug 29, 9:50 AM CDTSpecial Marine WarningLIX85 min
Aug 29, 9:52 AM CDTSpecial Marine WarningLIX113 min
Aug 29, 10:27 AM CDTTropical Storm WatchLIXAssumption12 hr
Aug 29, 10:30 AM CDTRiver Flood WarningLIXTangipahoa4 days
Aug 29, 11:22 AM CDTSpecial Weather StatementLIXAssumption, Saint James53 min
Aug 29, 11:30 AM CDTFlash Flood WarningLIXAssumption, Lafourche, Saint Charles, Saint James, Saint John the Baptist, Terrebonne2 hr
Aug 29, 11:47 AM CDTAreal Flood AdvisoryLIXAssumption, Lafourche, Saint James, Saint John the Baptist, Terrebonne3 hr
Aug 29, 12:00 PM CDTSpecial Weather StatementLIXLafourche45 min
Aug 29, 12:47 PM CDTAreal Flood AdvisoryLIXLafourche, Saint Charles, Saint John the Baptist118 min
Aug 29, 1:53 PM CDTSpecial Marine WarningLIX67 min
Aug 29, 2:10 PM CDTSpecial Weather StatementLIXSaint Charles65 min
Aug 29, 2:43 PM CDTAreal Flood AdvisoryLIXAscension, Livingston, Saint James, Saint John the Baptist62 min
Aug 29, 2:53 PM CDTFlash Flood WarningLIXAscension, Saint James97 min
Aug 29, 3:24 PM CDTSpecial Marine WarningLIX96 min
Aug 29, 3:29 PM CDTSpecial Marine WarningLIX61 min
Aug 29, 4:31 PM CDTWind AdvisoryLIXAssumption, East Baton Rouge, Iberville, Pointe Coupee, Saint Bernard, Saint James and 3 more31 hr
Aug 29, 5:02 PM CDTSpecial Marine WarningLIX58 min
Aug 29, 5:06 PM CDTSpecial Marine WarningLIX54 min
Aug 29, 5:22 PM CDTTornado WarningLIXJefferson, Plaquemines22 min
Aug 29, 5:31 PM CDTAreal Flood AdvisoryLIXJefferson, Orleans, Plaquemines, Saint Bernard, Saint Charles3 hr
Aug 29, 5:45 PM CDTSpecial Marine WarningLIX60 min
Aug 29, 5:48 PM CDTSpecial Weather StatementLIXOrleans42 min
Aug 29, 6:27 PM CDTSpecial Weather StatementLIXOrleans48 min
Aug 29, 6:38 PM CDTSpecial Marine WarningLIX97 min
Aug 29, 6:45 PM CDTSpecial Marine WarningLIX90 min

Nearby

Tornado Warnings in Louisiana, 2017Every tornado warning in 2017Tornadoes in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.